# SDR DALA2017101607524

- Difficulty date: October 15, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 42,719 hours, 28,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 849-856
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON THE FUSELAGE SKIN, UNDER FILLET FAIRINGS BETWEEN BS 849 - 856, LONGERONS 29R TO 28L.    THE SKIN WAS REPAIRED IAW SRM 53-20-70-2R.
